×

Found 122 Documents (Results 1–100)

Construction of Poincaré-type series by generating kernels. (English) Zbl 1498.11143

Cojocaru, Alina Carmen (ed.) et al., Women in numbers Europe III. Research directions in number theory. Selected papers based on the presentations at the 3rd conference, WINE 3, La Hublais, Center in Cesson-Sévigné, Bretagne, France, August 26–30, 2019. Cham: Springer. Assoc. Women Math. Ser. 24, 233-274 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Double lacunary statistical convergence of weight \(\nu\) via ideal in topological groups. (English) Zbl 1473.62409

Giri, Debasis (ed.) et al., Proceedings of the fifth international conference on mathematics and computing, ICMC 2019, Bhubaneswar, India, February 6–9, 2019. Singapore: Springer. Adv. Intell. Syst. Comput. 1170, 243-252 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Solvability of inhomogeneous Cauchy-Riemann equation in spaces of functions with a system of uniform weight estimates. (English. Russian original) Zbl 1333.32039

Russ. Math. 59, No. 10, 65-69 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2015, No. 10, 77-82 (2015).
MSC:  32W05 32A15
PDFBibTeX XMLCite
Full Text: DOI

New correction theorems in the light of a weighted Littlewood-Paley-Rubio de Francia inequality. (English. Russian original) Zbl 1258.42019

J. Math. Sci., New York 182, No. 5, 714-723 (2012); translation from Zap. Nauchn. Semin. POMI 389, 232-251 (2011).
MSC:  42B25 42B15
PDFBibTeX XMLCite
Full Text: DOI arXiv

Wiener-Hopf operators with oscillating symbols on weighted Lebesgue spaces. (English) Zbl 1277.47043

Duduchava, Roland (ed.) et al., Recent trends in Toeplitz and pseudodifferential operators. The Nikolai Vasilevskii anniversary volume. Basel: Birkhäuser (ISBN 978-3-0346-0547-2/hbk; 978-3-0346-0548-9/ebook). Operator Theory: Advances and Applications 210, 123-145 (2010).
PDFBibTeX XMLCite
Full Text: DOI

On the properties of stability boundaries of two-dimensional difference schemes. (Russian, English) Zbl 1116.65323

Zh. Vychisl. Mat. Mat. Fiz. 42, No. 10, 1520-1530 (2002); translation in Comput. Math. Math. Phys. 42, No. 10, 1462-1471 (2002).
MSC:  65N06 65N12
PDFBibTeX XMLCite

Fourier analysis. Transl. from the Spanish and revised by David Cruz-Uribe. (English) Zbl 0969.42001

Graduate Studies in Mathematics. 29. Providence, RI: American Mathematical Society (AMS). xviii, 222 p. (2001).
Reviewer: Yang Dachun (Jena)
PDFBibTeX XMLCite

On the resolvent of the dyadic paraproduct, and a nonlinear operation on \(RH_ p\) weights. (English) Zbl 0882.42003

Marcantognini, S. A. M. (ed.) et al., Harmonic analysis and operator theory. A conference in honor of Mischa Cotlar, January 3-8, 1994, Caracas, Venezuela. Proceedings. Providence, RI: American Mathematical Society. Contemp. Math. 189, 461-471 (1995).
MSC:  42A45 47B39 47A10
PDFBibTeX XMLCite

The Korn inequalities which are asymptotically sharp for thin domains. (English. Russian original) Zbl 0783.73012

Vestn. St. Petersbg. Univ., Math. 25, No. 2, 18-22 (1992); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 1992, No. 2, 19-24 (1992).
MSC:  74B05
PDFBibTeX XMLCite

On Fourier integral multipliers in weighted \(L_ p\)-spaces with an exponential weight. (English. Russian original) Zbl 0790.42006

Sov. Math., Dokl. 44, No. 2, 365-369 (1992); translation from Dokl. Akad. Nauk SSSR 320, No. 1, 11-14 (1991).
Reviewer: N.Bozhinov (Sofia)
MSC:  42B15
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field